# SDR SWIA200717660

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 11,611 hours, 9,074 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT LEFT SIDE WINDOW HAS TWO CRACKS.  REPLACED LEFT SIDE WINDOW IAW RII 56-220-1000 AND AMM 56-12-01, PN OFF NP139322-001 SN OFF 02212H2635.
